Buy this article for $3.95

Have a coupon or promotional code? Enter it here:

When you buy this article you'll get access to the ePub version, a downloadable PDF, and the ability to print the full article.

Source:

Nursing2015

December 2006, Volume 36 Number 12 , p 68 - 69

Authors

Abstract

Are your advanced cardiac life support skills up-to-date? Take this quiz to test your knowledge 1. Which drug should you initially give a patient in anaphylactic shock? a. hydrocortisone sodium succinate b. epinephrine c. diphenhydramine d. cimetidine 2. Which of the following is an initial intervention for all hypothermic patients? a. Remove their wet garments. b. Defibrillate. c. Use passive rewarming blankets. d. Use active rewarming therapies. 3. What dysrhythmia can occur as a complication of such drugs as procainamide and quinidine? a. atrial tachycardia b. sinus bradycardia c. atrial fibrillation d. torsades de pointes 4. Which drug should you give to treat torsades de pointes? a. magnesium b. calcium chloride c. glucagon d. epinephrine 5. A 72-year-old patient is experiencing the sudden onset of mental status changes, including slurred speech and vision changes. You should immediately evaluate him for a. anaphylaxis. b. unstable angina. c. stroke. d. myocardial infarction. 6. Which tool is useful for rapidly assessing a trauma patient's ...

To continue reading, buy this article for just $3.95.

Have a coupon or promotional code? Enter it here: